Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Kamerud, Dana B.
1979.
Repeated matrix games.
Journal of Applied Probability,
Vol. 16,
Issue. 04,
p.
830.
Baston, V. J.
and
Bostock, F. A.
1988.
An Evasion Game with Barriers.
SIAM Journal on Control and Optimization,
Vol. 26,
Issue. 5,
p.
1099.
Baston, V. J.
and
Bostock, F. A.
1994.
An Evasion Game with an Infinite Number of States.
SIAM Journal on Control and Optimization,
Vol. 32,
Issue. 2,
p.
471.
Fristedt, Bert
Lapic, Stephan
and
Sudderth, William D.
1995.
New Trends in Dynamic Games and Applications.
p.
95.
Secchi, Piercesare
1997.
Two-person red-and-black stochastic games.
Journal of Applied Probability,
Vol. 34,
Issue. 01,
p.
107.